# SDR ASAA0670407

- Difficulty date: April 7, 2006
- Submitted: April 7, 2006
- Operation: Air carrier
- Aircraft: N627AS
- Make and model: Boeing 737790
- Aircraft serial: 30794
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 141A372212
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXT POWER DOOR CUT OUT INTERNAL DOUBLER CRACKED AT AFT EDGE AT FASTENER.  REPAIRED IAW SRM 51 40 02.
